# SDR HALA2009110400507

- Difficulty date: November 4, 2009
- Submitted: November 5, 2009
- Operation: Air carrier
- Aircraft: N590HA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33467
- Aircraft time: 26,818 hours, 5,067 cycles
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Symbol Generator
- Part number: 6229436101
- Part serial: MOXJ
- Condition: Malfunctioned
- Location: Nr 2 Efis
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - F/O HSI SCREEN FLICKERS TO ONE COLOR (WHITE) ALTN SELECTED WORKS NORMAL (EFI).   REPLACED NR 2 EFIS SYMBOL GENERATOR.  GND OPS CK OK AMM34-22-01.  ACCOMP LMP MCDP TEST 30, TEST PASSED.  ACFT OK TO REMAIN AT LAND 3.
